Korean J. Math.  Vol 19, No 4 (2011)  pp.
DOI: https://doi.org/10.11568/kjm.2011.19.4.

A NEW SUBCLASS OF ANALYTIC FUNCTIONS DEFINED BY CONVOLUTION

S. K. Lee, S. M. Khairnar

Abstract


In the present paper we introduce a new subclass of analytic functions in the unit disc defined by convolution (f_μ)^(−1)* f(z), where

f_μ = (1 − μ)z  2 F_1(a,b;c;z) + μz(z 2 F_1(a,b;c;z))′.
Several interesting properties of the class and integral preserving

properties of the subclasses are also considered. 


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr